Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: i cant even smile. zazenducke

Posted by SLS on April 26, 2012, at 8:43:06

In reply to Re: i cant even smile. SLS, posted by zazenducke on April 26, 2012, at 7:51:46

> > Are you aware that weight gain is a side effect of desipramine?

Okay. You are right. As listed in the PI, weight gain is listed as a possible side effect. So, too, is weight loss listed as a possible side effect.

Now, what?

Accuracy.


- Scott


Some see things as they are and ask why.
I dream of things that never were and ask why not.

- George Bernard Shaw

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SLS thread:1016383
URL: http://www.dr-bob.org/babble/20120425/msgs/1016433.html